MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383647
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported defect could not be refuted nor confirmed in the absence of a sample.The root cause cannot be determined for an unconfirmed defect.A complaint history check was performed, and this is the 1st related complaint reported with the defect/condition of leakage with lot 3195146 regarding item #383647.A review of the applicable aeura rm5769 rev27(aa) indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
It was reported that bd nexiva leaked.The following information was provided by the initial reporter, translated from chinese to english: when used in the radiotherapy department, the infusion connector leaked and the defective product could not be returned, a claim was required, a complaint response letter was required, and a complaint receipt letter was required.

Brand Name
BD NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20081091
Report Number1710034-2024-00946
Device Sequence Number12662182
Product Code FOZ
UDI-Device Identifier00382903836475
UDI-Public(01)00382903836475
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number383647
Device Lot Number3195146
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown